Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carrieg

Spiro Sudden Side Effects?? Heart Racing.

Recommended Posts

I've been taking Spiro for 3 weeks today. Started out @ 50mg & been on 100mg for the past 2 weeks. Everything was going so well; super smooth skin, greatly reduced breakouts, minimal to no side effects. Until today. My heart feels like it's racing. I went to the doctor & they said that my bp, pulse & EKG results are perfectly normal. Said it could be anxiety - which I'm not ruling out but I've never had issues with before. I'm so sad & worried that this is from the Spiro b/c I'm so happy with it so far. Has anyone else had anything like this? I was thinking that it must be something else b/c I am already 3 weeks into treatment, but after reading others posts it seems that some side effects take awhile to surface. I'm so looking for others with similar issues who have comments or possible insight.

Thank you!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×